Mokhtar Kirane
Citée par
Citée par
Critical exponents of Fujita type for certain evolution equations and systems with spatio-temporal fractional derivatives
M Kirane, Y Laskri, N Tatar
Journal of Mathematical Analysis and Applications 312 (2), 488-501, 2005
Existence and asymptotic stability of a viscoelastic wave equation with a delay
M Kirane, B Said-Houari
Zeitschrift für angewandte Mathematik und Physik 62 (6), 1065-1082, 2011
An inverse source problem for a two dimensional time fractional diffusion equation with nonlocal boundary conditions
M Kirane, SA Malik, MA Al‐Gwaiz
Mathematical Methods in the Applied Sciences 36 (9), 1056-1069, 2013
Estimations pour des problèmes paraboliques semi-linéaires
A Haraux, M Kirane
Annales de la Faculté des sciences de Toulouse: Mathématiques 5 (3-4), 265-280, 1983
Determination of an unknown source term and the temperature distribution for the linear heat equation involving fractional derivative in time
M Kirane, SA Malik
Applied Mathematics and Computation 218 (1), 163-170, 2011
Image structure preserving denoising using generalized fractional time integrals
E Cuesta, M Kirane, SA Malik
Signal Processing 92 (2), 553-563, 2012
Criticality for some evolution equations
M Guedda, M Kirane
Differential Equations 37 (4), 540-550, 2001
Determination of a source term for a time fractional diffusion equation with an integral type over-determining condition
TS Aleroev, M Kirane, SA Malik
Electronic Journal of Differential Equations 2013 (270), 1-16, 2013
Global nonexistence for the Cauchy problem of some nonlinear reaction–diffusion systems
M Kirane, M Qafsaoui
Journal of Mathematical Analysis and Applications 268 (1), 217-243, 2002
An inverse problem for a generalized fractional diffusion
KM Furati, OS Iyiola, M Kirane
Applied Mathematics and Computation 249, 24-31, 2014
Qualitative properties of solutions to a time-space fractional evolution equation
A Fino, M Kirane
Quarterly of Applied Mathematics 70 (1), 133-157, 2012
Global bounds and asymptotics for a system of reaction-diffusion equations
M Kirane
Journal of Mathematical Analysis and Applications 138 (2), 328-342, 1989
A note on nonexistence of global solutions to a nonlinear integral equation
M Guedda, M Kirane
Bulletin of the Belgian Mathematical Society-Simon Stevin 6 (4), 491-497, 1999
Stability result for the Timoshenko system with a time-varying delay term in the internal feedbacks
M Kirane, B Said-Houari, MN Anwar
Communications on Pure & Applied Analysis 10 (2), 667, 2011
Hermite-Hadamard, Hermite-Hadamard-Fejer, Dragomir-Agarwal and Pachpatte type inequalities for convex functions via fractional integrals
M Kirane, BT Torebek
arXiv preprint arXiv:1701.00092, 2016
Oscillation results for a second order damped differential equation with nonmonotonous nonlinearity
M Kirane, YV Rogovchenko
Journal of mathematical analysis and applications 250 (1), 118-138, 2000
Maximum principle for certain generalized time and space fractional diffusion equations
A Alsaedi, B Ahmad, M Kirane
Quarterly of Applied Mathematics 73 (1), 163-175, 2015
The profile of blowing-up solutions to a nonlinear system of fractional differential equations
M Kirane, SA Malik
Nonlinear Analysis: Theory, Methods & Applications 73 (12), 3723-3736, 2010
Inverse problems for a nonlocal wave equation with an involution perturbation
M Kirane, N Al-Salti
J. Nonlinear Sci. Appl 9, 1243-1251, 2016
On oscillation of nonlinear second order differential equation with damping term
M Kirane, YV Rogovchenko
Applied mathematics and computation 117 (2-3), 177-192, 2001
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20